Skip to Main content Skip to Navigation
Journal articles

Highly-oscillatory evolution equations with multiple frequencies: averaging and numerics

Philippe Chartier 1, 2, * Mohammed Lemou 3, 1, 2 Florian Méhats 1, 2 
* Corresponding author
2 IPSO - Invariant Preserving SOlvers
IRMAR - Institut de Recherche Mathématique de Rennes, Inria Rennes – Bretagne Atlantique
Abstract : In this paper, we are concerned with the application of the recently introduced multi-revolution composition methods, on the one hand, and two-scale methods, on the other hand, to a class of highly-oscillatory evolution equations with multiple frequencies. The main idea relies on a well-balanced reformulation of the problem as an equivalent mono-frequency equation which allows for the use of the two aforementioned techniques.
Document type :
Journal articles
Complete list of metadata

Cited literature [21 references]  Display  Hide  Download
Contributor : Philippe Chartier Connect in order to contact the contributor
Submitted on : Monday, October 10, 2016 - 11:35:31 AM
Last modification on : Friday, July 8, 2022 - 10:06:45 AM
Long-term archiving on: : Saturday, February 4, 2017 - 12:38:26 AM


Files produced by the author(s)



Philippe Chartier, Mohammed Lemou, Florian Méhats. Highly-oscillatory evolution equations with multiple frequencies: averaging and numerics. Numerische Mathematik, Springer Verlag, 2017, 136 (4), pp.907-939. ⟨10.1007/s00211-016-0864-4⟩. ⟨hal-01281950v2⟩



Record views


Files downloads